YB
BannerBanner

Anavar = dizziness and other Sides?

Author
bbigm77
Senior Member
  • Total Posts : 118
  • Reward points: 4450
  • Joined: 2010/04/28 14:09:14
  • Status: offline
2015/01/30 11:25:34 (permalink)
0

Anavar = dizziness and other Sides?

Hi peeps, currently running tren hex super test and anavar, been having bad sides from the anavar within say 20 mins of taking extreme tiredness like I need to sleep straight away, dizziness and going hypoglycemic, anyone else had these sides from anavar? Currently running 60mg per day, test is 1200mg pw and hex @ 225 mg pw thanks
#1

2 Replies Related Threads

    Medic
    Pro-Member
    • Total Posts : 1772
    • Reward points: 7343
    • Joined: 2008/11/16 15:05:07
    • Status: offline
    Re: Anavar = dizziness and other Sides? 2015/01/31 05:53:47 (permalink)
    0
    Get a glucometer and keep track if your blood glucose levels. See if you can pin it down.
    Medic
    #2
    thoon
    Pro-Member
    • Total Posts : 3005
    • Reward points: 7110
    • Joined: 2009/02/26 01:33:31
    • Location: Norwich
    • Status: offline
    Re: Anavar = dizziness and other Sides? 2015/01/31 07:18:47 (permalink)
    0
    If your cals are high enough to cover cycle you shouldent get these sides ,
     
     
     
    #3
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5